# SDR DALA2019072204402

- Difficulty date: July 20, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,117 hours, 38,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 LT. WING - UPPER TE PANEL 551AT, ALONG LE OF PANEL HAS PULLING FASTENERS AND DELAMINATION. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0276:5724-2001/001 00129 REPAIRED AREA PER ERA 579715-14AD REV O. (1181269)
